# SDR 2000ZZZX825

- Difficulty date: October 16, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N117SU
- Make and model: Bolkms BK117C1
- Aircraft serial: 7527
- System (JASC): 3120 · Independent Instruments
- Part: Indicator
- Part number: E19558
- Condition: Inoperative
- Location: Cycle
- Part time: 99 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COUNTER INOPERATIVE.  REPLACED WITH  NEW UNIT, CORRECTED PROBLEM.
